SIGN UP FOR LATEST NEWS
Find Out Whats Trending
Fat Blaster Clinical
ON ORDER OVER $99
The Offer is Valid on All Our Store Items
Mersyndol is a type of analgesic used to relieve pain and tension.
It is used for the relief of moderate to severe pain including toothache or pain from injury or surgery, and for the temporary relief of headache. In addition, the calmative properties of Mersyndol may be especially useful in the treatment of tension headache, migraine and period pain.
Paracetamol and codeine work together to stop the pain messages from getting through to the brain. Doxylamine is an antihistamine with calmative effects. Your doctor, however, may prescribe Mersyndol for another purpose.
- The standard dose of this medicine for adults and children 12 years or over is one or two tablets/caplets every 4 to 6 hours, as needed for pain relief.
- Do not take more than 8 tablets/caplets in a 24 hour period.
- Your doctor may have prescribed a different dose.
- Active Ingredient:
Each Mersyndol tablet and caplet contains: Paracetamol 450 mg, Codeine phosphate 9.75 mg & Doxylamine succinate 5 mg.
- Inactive Ingredients:
Each Mersyndol tablet and caplet contains: cellulose, purified talc, magnesium stearate, sodium starch glycollate & colouring agents - quinoline yellow and sunset yellow. Mersyndol does not contain aspirin, gluten, sucrose, lactose, tartrazine or any other azo dyes.
Contraindications & Cautions
Always read the label. Use only as directed. Mersyndol is not recommended for use in children under 12 years of age. Do not take Mersyndol during the third trimester of pregnancy. Mersyndol may cause dizziness or light-headedness in some people, especially after the first dose.
Make sure you know how you react to it before you drive a car, operate machinery, or do anything else that could be dangerous if you feel dizzy. Children should not ride bicycles if affected and should be supervised to avoid potential harm.
Be careful if you are over 65 and unwell or taking other medicines. Some people may experience side effects such as drowsiness, confusion, dizziness and unsteadiness, which may increase the risk of a fall.
Drinking alcohol increases the likelihood of becoming drowsy while taking Mersyndol.
Drinking alcohol and taking paracetamol at the same time can cause liver damage. It is not recommended that you drink alcohol while taking Mersyndol.
Mersyndol may be habit forming if taken at high doses for extended periods of time. Ask your doctor or pharmacist if you are concerned about this.
*** Please note that this product is a Scheduled Medicine in Western Australia. In order to ensure this product is appropriate and safe for you to use, we would appreciate it if you could respond to the
following questions for us.
Who is this product for (Age and gender)?
What are you intending to treat with this medication?
Has the person used this medication before?
Is the person who will use this product taking any other medications? Please include any herbal or vitamin supplements.
Does the person who will use this product have any medical conditions? Please list any medical conditions.
Please send a reply with your order number after purchase, to email@example.com . Please note that if we are unable to contact your to verify the appropriateness of this product, your order may be
cancelled and you will be refunded in full.
For more information on Scheduled Medicines, please see the link below https://ww2.health.wa.gov.au/Articles/S_T/Sale-and-supply-by-schedule